# SDR FDKA2010052500122

- Difficulty date: May 25, 2010
- Submitted: May 26, 2010
- Operation: Air carrier
- Aircraft: N837MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145367
- Aircraft time: 19,887 hours, 18,901 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S FLASHLIGHT INOP.  MX RELAMPED.
